# SDR ASAA2016071917424

- Difficulty date: July 19, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 35,314 hours, 10,687 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, DURING AFTER START CHECKLIST, RESET MASTER CAUTION AND PACK LIGHT EXTINGUISHED.  ACFT GROUNDED. FIM TASK 801, 21-61, PZTC NR 1 SHOWED TCV FAULT, UNABLE TO VERIFY FAULT. RESET AND LEFT PACK LIGHT NO LONGER ILLUMINATES.
